MathSciNet Relay Station
MathSciNet bibliographic data
MR2466695 (2010a:34065) 34C05 (34C20)
Hu, Zhaoping; Romanovski, Valery G.; Shafer, Douglas S. $1:-3$ resonant centers on $\Bbb C\sp 2$ with homogeneous cubic nonlinearities. Comput. Math. Appl. 56 (2008), no. 8, 1927–1940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement